MAUDE Adverse Event Report: MICROVENTION, INC. HYDROSOFT 3D ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROSOFT 3D ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number 100256HFRM-V-3D-A2
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with the reported part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The implant coil was implanted in the patient and not returned to the manufacturer for evaluation.Therefore, a device analysis could not be performed and the alleged product issue cannot be confirmed.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with use of the device.
 
Event or Problem Description
It was reported that during a coil embolization, the coil detached without the use of the detachment controller.The last segment of coil was pushed in the aneurysm using the delivery pusher.There was no reported patient injury, sequela, or intervention.

Brand Name
HYDROSOFT 3D ADVANCED
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
MDR Report Key11418355
Report Number2032493-2021-00061
Device Sequence Number11915083
Product Code HCG
UDI-Device Identifier00816777026545
UDI-Public(01)00816777026545(11)200814(17)250731(10)2008145P6
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K131948
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Model Number100256HFRM-V-3D-A2
Device Catalogue Number100256HFRM-V
Device Lot Number2008145P6
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2021
Initial Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1